Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 104, NWS Tulsa, OK

March 12, 2006Delaware County, Ottawa County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 12, 2006, 11:31 PM CST for Delaware County, Ottawa County, Oklahoma. It was in force for 59 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 12, 2006, 11:31 PM CST (05:31 UTC)
Expired
Mar 13, 2006, 12:30 AM CST
In force
59 min
Issued by
NWS Tulsa, OK
Area
Counties, with a storm outline in the text

Counties Delaware County, OK, Ottawa County, OK

The radar

The Tulsa radar (KINX), 84 km from the middle of the area, began a volume at 05:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 12, 11:50 PM CSTHAIL 0.88Bernice, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 12, 9:34 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 5.5 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2006-03-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1549 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2006-03-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 200 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1549 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
1450 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
200 m²/s²
0-3 km storm-relative helicity
264 m²/s²
Significant tornado parameter
1.5
Supercell composite
13.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 130531
SVRTSA
OKC041-115-130630-
/O.NEW.KTSA.SV.W.0104.060313T0531Z-060313T0630Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1131 PM CST SUN MAR 12 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DELAWARE COUNTY IN NORTHEAST OKLAHOMA
  OTTAWA COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 1230 AM CST

* AT 1128 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL
  AND WINDS TO 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 5 MILES WEST OF FAIRLAND TO 18 MILES WEST OF
  CHLOETA...MOVING NORTHEAST AT 60 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...FAIRLAND...
  CHLOETA...CLEORA...BERNICE...WYANDOTTE...JAY...GROVE AND MAYSVILLE.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

LAT...LON 3687 9491 3627 9504 3626 9459 3687 9460

$$
4 follow-up statements
000 
WWUS54 KTSA 130545
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1145 PM CST SUN MAR 12 2006

OKC041-115-130630-
/O.CON.KTSA.SV.W.0104.000000T0000Z-060313T0630Z/
OTTAWA OK-DELAWARE OK-
1145 PM CST SUN MAR 12 2006

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1230 AM CST FOR
DELAWARE AND OTTAWA COUNTIES...

AT 1141 PM CST...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL
AND WINDS TO 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES NORTHWEST OF FAIRLAND TO 6 MILES SOUTHWEST OF
CLEORA...MOVING NORTHEAST AT 60 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...OTTAWA...ZENA...
WYANDOTTE AND GROVE.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

LAT...LON 3688 9493 3640 9503 3644 9462 3687 9460

$$
000 
WWUS54 KTSA 130602
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1202 AM CST MON MAR 13 2006

OKC041-115-130630-
/O.CON.KTSA.SV.W.0104.000000T0000Z-060313T0630Z/
OTTAWA OK-DELAWARE OK-
1202 AM CST MON MAR 13 2006

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1230 AM CST FOR
DELAWARE AND OTTAWA COUNTIES...

AT 1157 PM CST...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL
AND WINDS TO 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTH OF WYANDOTTE TO 3 MILES SOUTH OF
GROVE...MOVING EAST AT 60 MPH.

THE LINE OF SEVERE THUNDERSTORMS WILL OTHERWISE REMAIN OVER MAINLY
RURAL AREAS OF THE INDICATED COUNTIES.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

LAT...LON 3685 9475 3649 9496 3644 9462 3687 9460

$$
000 
WWUS54 KTSA 130625
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1225 AM CST MON MAR 13 2006

OKC041-115-130635-
/O.EXP.KTSA.SV.W.0104.000000T0000Z-060313T0630Z/
OTTAWA OK-DELAWARE OK-
1225 AM CST MON MAR 13 2006

...THE SEVERE THUNDERSTORM WARNING FOR DELAWARE AND OTTAWA COUNTIES
EXPIRES AT 1230 AM CST...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 4 AM.

LAT...LON 3685 9475 3649 9496 3644 9462 3687 9460

$$
000 
WWUS64 KTSA 210234
WCNTSA

WATCH COUNTY NOTIFICATION FOR WATCH 104
NATIONAL WEATHER SERVICE TULSA OK
834 PM CST MON MAR 20 2006

ARC033-131-OKC023-061-077-079-091-101-107-111-121-127-135-210345-
/O.EXP.KTSA.SV.A.0104.000000T0000Z-060321T0300Z/

THE NATIONAL WEATHER SERVICE WILL ALLOW SEVERE THUNDERSTORM WATCH
104 TO EXPIRE AT 9 PM CST THIS EVENING FOR THE FOLLOWING AREAS

IN ARKANSAS THIS ALLOWS TO EXPIRE 2 COUNTIES

IN NORTHWEST ARKANSAS

CRAWFORD              

IN WEST CENTRAL ARKANSAS

SEBASTIAN             

IN OKLAHOMA THIS ALLOWS TO EXPIRE 11 COUNTIES

IN EAST CENTRAL OKLAHOMA

MUSKOGEE              OKFUSKEE              SEQUOYAH             

IN NORTHEAST OKLAHOMA

OKMULGEE              

IN SOUTHEAST OKLAHOMA

CHOCTAW               HASKELL               LATIMER              
LE FLORE              MCINTOSH              PITTSBURG            
PUSHMATAHA            

THIS INCLUDES THE CITIES OF...ANTLERS...CLAYTON...EUFAULA...
FORT SMITH...HUGO...MCALESTER...MUSKOGEE...OKEMAH...OKMULGEE...
POTEAU...SALLISAW...STIGLER...VAN BUREN AND WILBURTON.

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 12, 10:44 PM CST, 47 minutes earlier.

Area forecast discussion, Mar 12, 10:44 PM CST, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1044 PM CST SUN MAR 12 2006

.MESOSCALE UPDATE...
DANGEROUS TORNADIC SUPERCELL IS TRACKING ACROSS NORTHERN CARROLL
COUNTY. THE REFLECTIVITY PATTERN REMAINS IMPRESSIVE AND THE
TORNADO POTENTIAL WILL REMAIN HIGH WITH THIS CELL DURING ITS
TRACK ACROSS CARROLL COUNTY.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&
Hazardous weather outlook, Mar 12, 12:05 PM CST, 11 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1205 PM CST SUN MAR 12 2006

ARZ001-002-010-011-019-020-029-OKZ049-053>076-131100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1205 PM CST SUN MAR 12 2006

...A SEVERE WEATHER OUTBREAK IS EXPECTED THIS AFTERNOON AND EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS AFTERNOON.

	AREA AT GREATEST RISK...NORTHWEST AND WEST CENTRAL ARKANSAS.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS AFTERNOON.

	AREA AT GREATEST RISK...NORTHWEST AND WEST CENTRAL ARKANSAS.

FIRE WEATHER DANGER.
	RISK...SIGNIFICANT...SPREADINDEX=64.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE THIS MORNING.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.

DISCUSSION...
A DRY LINE WAS LOCATED FROM EASTERN KANSAS INTO CENTRAL OKLAHOMA.
STRONG THUNDERSTORMS WERE ALREADY DEVELOPING ALONG THE BOUNDARY
EARLY THIS AFTERNOON. WITH CAPES ON THE ORDER OF 2500 J/KG AND
HELICITIES IN THE RANGE OF 200 M2/S2...SUPERCELLS WITH THE POTENTIAL
TO PRODUCE LARGE HAIL AND TORNADOES ARE EXPECTED TO MOVE ACROSS MUCH
OF THE AREA THIS AFTERNOON AND THIS EVENING.  ONCE STORMS
DEVELOP...THEY WILL RACE TO THE NORTHEAST AT 40 TO 50 MILES AN HOUR.

GIVEN THE WARM TEMPERATURES...STRONG SOUTH WINDS AND DRY
VEGETATION FIRE WEATHER WILL ALSO BE A CONCERN TODAY. THE MOST
DANGEROUS AREA FOR FIRES WILL BE NORTHEAST OKLAHOMA.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...VERY HIGH FIRE WEATHER POTENTIAL.
TUESDAY...NO HAZARDS.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...NO HAZARDS.
FRIDAY...NO HAZARDS.
SATURDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
A COLD FRONT WILL HAVE PASSED THROUGH THE AREA BY MONDAY MORNING.
HIGH PRESSURE WILL PUSH INTO THE AREA AND REMAIN AT LEAST THROUGH
THE MIDDLE OF THE UPCOMING WEEK. FIRE WEATHER WILL REMAIN A
CONCERN WITH THE MOST LIKELY BAD DAY BEING MONDAY WITH THE NORTH
WINDS AND LOWER HUMIDITIES FOUND BEHIND THE FRONT.

THUNDERSTORMS RETURN TO THE FORECAST DUE TO RETURN FLOW OF WARM
AND MOIST AIR. THE THUNDERSTORMS ENTER THE FORECAST AGAIN NEXT
WEEKEND.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Mar 12, 10:10 PM CST, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1010 PM CST SUN MAR 12 2006

ARZ002-130515-
CARROLL AR-
1010 PM CST SUN MAR 12 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1115 PM CST
FOR THE FOLLOWING COUNTY:

IN NORTHWEST ARKANSAS
     CARROLL

AT 1010 PM CST...DOPPLER RADAR INDICATED A TORNADIC THUNDERSTORM 25
MILES WEST OF BUSCH...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT MAY
BE AFFECTED BY THIS STORM INCLUDE...OAK GROVE...OAK HILL...PLEASANT
RIDGE...BERRYVILLE...EUREKA SPRINGS...URBANETTE...GRANDVIEW...BUSCH
AND BEAVER.

THIS DANGEROUS STORM CONTINUES TO TRACK ACROSS BENTON COUNTY...AND
WILL MOVE CLOSE TO WESTERN PORTIONS OF CARROLL COUNTY WITHIN THE
NEXT HOUR.  AS THE TRACK APPEARS MORE CERTAIN...A TORNADO WARNING
MAY BE REQUIRED FOR CARROLL COUNTY.
Special weather statement, Mar 12, 10:16 PM CST, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1016 PM CST SUN MAR 12 2006

OKZ056-057-061-130500-
CRAIG OK-NOWATA OK-ROGERS OK-
1016 PM CST SUN MAR 12 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1100 PM CST
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     NOWATA...CRAIG AND ROGERS

AT 1016 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 11 MILES NORTHWEST OF HOLLOW TO 6 MILES WEST OF
TALALA...MOVING EAST AT 25 MPH.

A LARGE PORTION OF NOWATA...CRAIG AND ROGERS COUNTIES WILL BE
AFFECTED BY THESE STORMS THROUGH 1100 PM CST.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

A TORNADO WATCH IS IN EFFECT UNTIL 4 AM.
Special weather statement, Mar 12, 10:59 PM CST, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1059 PM CST SUN MAR 12 2006

OKZ061-130545-
ROGERS OK-
1059 PM CST SUN MAR 12 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1145 PM CST
FOR THE FOLLOWING COUNTY:

IN NORTHEAST OKLAHOMA
     ROGERS

AT 1059 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3
MILES NORTHWEST OF VERDIGRIS...MOVING NORTHEAST AT 55 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...CLAREMORE...
CATOOSA...VERDIGRIS...TIAWAH...FOYIL...BUSHYHEAD AND CHELSEA.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Local storm report, Mar 12, 11:08 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1108 PM CST SUN MAR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     HAIL             CLAREMORE               36.31N 95.62W
03/12/2006  E0.88 INCH       ROGERS             OK   AMATEUR RADIO

&&

SFP
Local storm report, Mar 12, 11:16 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1116 PM CST SUN MAR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     TORNADO          5 NW EUREKA SPRINGS     36.45N 93.80W
03/12/2006                   CARROLL            AR   LAW ENFORCEMENT

&&

JDS
Local storm report, Mar 12, 11:24 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1124 PM CST SUN MAR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1118 PM     HAIL             COMMERCE                36.93N 94.87W
03/12/2006  E0.75 INCH       OTTAWA             OK   LAW ENFORCEMENT

&&

SFP

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 12, 6:24 PM CSTSevere Thunderstorm WarningTSANowata, Washington36 min
Mar 12, 6:39 PM CSTSevere Thunderstorm WarningTSAOkfuskee51 min
Mar 12, 6:47 PM CSTSevere Thunderstorm WarningTSACreek, Tulsa58 min
Mar 12, 6:55 PM CSTSevere Thunderstorm WarningTSANowata, Washington50 min
Mar 12, 6:56 PM CSTSevere Thunderstorm WarningTSAOsage49 min
Mar 12, 7:06 PM CSTTornado WarningTSANowata24 min
Mar 12, 7:15 PM CSTSevere Thunderstorm WarningTSARogers60 min
Mar 12, 7:16 PM CSTSevere Thunderstorm WarningTSAOkmulgee59 min
Mar 12, 7:24 PM CSTTornado WarningTSANowata36 min
Mar 12, 7:35 PM CSTSevere Thunderstorm WarningTSAWagoner70 min
Mar 12, 7:39 PM CSTSevere Thunderstorm WarningTSATulsa35 min
Mar 12, 7:41 PM CSTSevere Thunderstorm WarningTSACreek12 min
Mar 12, 7:46 PM CSTSevere Thunderstorm WarningTSACraig59 min
Mar 12, 7:57 PM CSTSevere Thunderstorm WarningTSAMayes63 min
Mar 12, 8:07 PM CSTSevere Thunderstorm WarningTSARogers53 min
Mar 12, 8:21 PM CSTTornado WarningTSAWagoner44 min
Mar 12, 8:21 PM CSTTornado WarningTSACraig, Mayes24 min
Mar 12, 8:27 PM CSTTornado WarningTSARogers22 min
Mar 12, 8:33 PM CSTSevere Thunderstorm WarningTSAOttawa57 min
Mar 12, 8:40 PM CSTTornado WarningTSADelaware50 min
Mar 12, 8:41 PM CSTTornado WarningTSACraig14 min
Mar 12, 8:41 PM CSTTornado WarningTSAMayes49 min
Mar 12, 8:46 PM CSTTornado WarningTSACherokee59 min
Mar 12, 8:59 PM CSTTornado WarningTSAOttawa22 min
Mar 12, 9:15 PM CSTTornado WarningTSAAdair29 min
Mar 12, 9:22 PM CSTTornado WarningTSADelaware33 min
Mar 12, 10:32 PM CSTSevere Thunderstorm WarningTSACraig, Nowata44 min
Mar 12, 10:50 PM CSTSevere Thunderstorm WarningTSAOttawa39 min
Mar 12, 11:04 PM CSTSevere Thunderstorm WarningTSAMayes, Rogers56 min
Mar 12, 11:26 PM CSTSevere Thunderstorm WarningTSACraig34 min
Mar 12, 11:57 PM CSTSevere Thunderstorm WarningTSAAdair63 min
Mar 13, 12:21 AM CSTSevere Thunderstorm WarningTSAHaskell54 min
Mar 13, 12:23 AM CSTSevere Thunderstorm WarningTSAMuskogee16 min
Mar 13, 12:34 AM CSTSevere Thunderstorm WarningTSASequoyah71 min
Mar 13, 12:51 AM CSTSevere Thunderstorm WarningTSAAdair27 min
Mar 13, 12:54 AM CSTSevere Thunderstorm WarningTSALeFlore81 min
Mar 13, 12:58 AM CSTSevere Thunderstorm WarningTSAPushmataha77 min
Mar 13, 2:13 AM CSTSevere Thunderstorm WarningTSALeFlore31 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.